# SDR DHL2001803538

- Difficulty date: July 5, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 37701441
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B SLOT TORQUE TUBE CRANK (LT SIDE) SHOWS CRACK.  REMOVED AND REPLACED RIGHT O/B SLOT TORQUE TUBE CRANK PER OHM 27-37-4 PAGE 1-2, SRM 51-3-1 PG 1 ON NON ROUTINE 1385 FOR OPS CHK.
